Publication Details

Jennifer Seberry Wallis and Albert Leon Whiteman, Some classes of Hadamard matrices with constant diagonal, Bulletin of the Australian Mathematical Society, 7, (1972), 233-249. 


The concepts of circulant and back circulant matrices are generalized to obtain incidence matrices of subsets of finite additive abelian groups. These results are then used to show the existence of skew-Hadamard matrices of order 8(4f+l) when f is odd and 8f + 1 is a prime power. This shows the existence of skew-Hadamard matrices of orders 296, 592, 1184, 1640, 2280, 2368 which were previously unknown.



Link to publisher version (DOI)